Exponential stability of the wave equation on a star shaped network with indefinite sign damping - Archive ouverte HAL Access content directly
Journal Articles Palest. J. Math Year : 2013

Exponential stability of the wave equation on a star shaped network with indefinite sign damping

, , (1)
1
Farah Abdallah
  • Function : Author
Denis Mercier
  • Function : Author

Abstract

In this paper, we study the stability of the wave equation on a star shaped network in the presence of indefinite sign damping terms. Extending the results of Freitas and Zuazua in [13], we search for sufficient conditions on the damping coefficients for which the problem becomes exponentially stable.
Not file

Dates and versions

hal-03134884 , version 1 (08-02-2021)

Identifiers

  • HAL Id : hal-03134884 , version 1

Cite

Farah Abdallah, Denis Mercier, Serge Nicaise. Exponential stability of the wave equation on a star shaped network with indefinite sign damping. Palest. J. Math, 2013, 2 (2), pp.113-143. ⟨hal-03134884⟩
6 View
0 Download

Share

Gmail Facebook Twitter LinkedIn More